Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Note on the Interpretation of Regression Coefficients within a Class of Truncated Distributions

Dale J. Poirier and Angelo Melino
Econometrica
Vol. 46, No. 5 (Sep., 1978), pp. 1207-1209
Published by: The Econometric Society
DOI: 10.2307/1911444
Stable URL: http://www.jstor.org/stable/1911444
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Interpretation of Regression Coefficients within a Class of Truncated Distributions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1207
    1207
  • Thumbnail: Page 
1208
    1208
  • Thumbnail: Page 
1209
    1209